# SDR USAA2010112392642

- Difficulty date: October 11, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 46,531 hours, 6,484 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: F53478214202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - C2 - MAJOR REPAIR - CORROSION ON LONGERON BEAM BETWEEN FR75 TO FR76, Y1137.  REPLACED LONGERON BEAM BETWEEN FR75 TO FR76, Y1137 IAW A330 SRM 51-72-11 & 53-41-14.
